It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey Emerald!

I'm SO happy to know that you want to quit Tram, I really feel that it would be the best decision you will ever make for yourself. As with any drug, It can seriously rob you of your life if you let it get a hold of you. Making sure that I had enough of these little pills every single day to get me by was totally draining me physically and mentally. I felt like any day I was going to have a nervous break down, I seriously felt mentally unstable toward the end and I knew I had to make a change to get my life back. I wasnít me anymore, I didnít even look like me anymore. I was someone else at this point and it wasnít fair to myself or to my family. So with everything in me I decided to let go, no matter how hard it was going to be, I prepared mentally and set my mind up to do it and get it over with.

I made the decision to quit ctí because I had tried the tapering thing in past times, and it never helped me. Iím the type of person that has to be cut off dry or else Iíll still dip and dabble.
So I purposely planned the date I was going to do it in knowing that I would be left with nothing for the following day and no way possible to get a refill any time soon.

I can tell you some of the withdrawal symptoms I had (and still have) but keep in mind everyone is different in how they tolerate detox and also the intensity of it may differ because of how long youíve been on them and how much of it you were taking.

Once your last dose wears away and you would normally take another dose youíll begin to feel the withdrawals coming on. Extreme fatigue, your body aches all over. As it progresses those symptoms just intensify, you might get a headache or migraine that lingers for a couple days. Stomach nausea, diarrhea, stomach pains, severe cramping. Cold body chills, clammy skin, sweating. Restless Leg Syndrome ( creepy crawlies) Insomnia, loss of appetite, loss of weight, dehydration, inability to focus, anxiety, thoughts of depression with a sense of hopelessness.

The first 3 - 5 days are probably the worse with all these symptoms but from there each day will taper down some and get easier. There was a moment during that first week I almost gave in because of the agony I felt. But that is just your mind being weak and talking to you. You have to be really focused on what your doing and why, donít lose sight of whatís around that corner once itís all over with, your freedom!

Today is day 17 for me and the only symptoms I still feel is my stomach will hurt sometimes here and there, I have to eat light portions and keep some Imodium on hand. I canít sleep at night ( Insomnia) so Iím taking something to help me with that, I hear it takes over a month for your normal sleeping pattern to return. I still will feel a slight ďchillĒ come through me but it doesnít stay where as before it was a constant feeling that drove me nuts. I still have some fatigue, I have energy to do stuff around my house now and go to the store etc; but I have to take small breaks in between. If Iím on my feet a while my legs will begin to throb a little but Iím taking Ibuprofen 800mg and that has seemed to take the edge off.

After going through this nightmare I have to say it was worth it to me because 17 days ago I was run down on them pills and couldnít function without them. Now I wake up, Iím normal, I donít feel pain, I go about my day. I donít even think about them little *******s, I love it!! ( excuse my french)

Itís worth the agony you go through and if you want it bad enough you will make it through .....

Please keep us posted on how you are doing, keep posting!! It's good therapy! Since your last post Iím not sure where you are at with your detox, I know you said you had 10 left but that was yesterday. How are you doing today? If you are going to quit ct' make sure you go to the store and get some over the counter stuff to help with the symptoms because it will help even if itís only a tiny bit. Let me know if you need any suggestions.

Everyone is rooting for you , Good luck Girl !
God Bless - Fancy





All times are GMT -7. The time now is 09:38 PM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!